advertisement
Question
Posted by: Bee | 2005/07/14

Nuristerate/Pregnancy

Ive been on Nuristrate for three years but I stopped using it in November last year. After a seven month period without using any contraceptive, I decide to take it again in July this year.I had my period when I took it. But now I'm feeling tired and nausea . Could I be pregnant? If so how will it affect my baby?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The symptoms could be due to the injectable. If you are pregnant, the baby will not be affected.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement